Calcium Acetate Tablets Recalled for Potential Labeling Errors
Aidapak Services is recalling Calcium Acetate tablets that may be mislabeled as Ascorbic Acid or Hyoscyamine Sulfate.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) which is a moderate risk hazard without reported injuries or deaths.
Plain-English summary
Aidapak Services, LLC is recalling Calcium Acetate, Tablet, 667 mg, Over The Counter, NDC 00574011302. The recall is due to a labeling error where the product may have been mislabeled as Ascorbic Acid, Tablet, 250 mg, or Hyoscyamine Sulfate ODT, Tablet, 0.125 mg.
The affected repacked drugs were distributed in Arizona, California, Oregon, and Washington. The recall involves specific lots with pedigree AD23098_1 (expiration 5/8/2014) and W003637 (expiration 6/25/2014).
Consumers should check their medication labels and discontinue use if the product matches the recalled description. Patients should consult their healthcare provider or pharmacist for guidance on alternative treatments or proper disposal of the recalled medication.
The recalled product
- Product
- CALCIUM ACETATE, Tablet, 667 mg, Over The Counter, Distributed by: AidaPak Service, LLC, NDC 00574011302.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Tablets
- Hazard
- Affected units
- 401
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (6)
- CALCIUM ACETATE
- Tablet
- 667 mg has the following codes: Pedigree: AD23098_1
- EXP: 5/8/2014
- Pedigree: W003637
- EXP: 6/25/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateFDA Recalls Calcium Citrate Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- SevereCalcium Citrate Tablets Recalled for Potential Lithium Carbonate Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Calcium Citrate Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Zinc Glucosate Tablets Due to Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Ascorbic Acid Tablets Due to Potential Labeling Error
FDA (Drugs) · 2014-01-22
- SevereHyoscyamine Sulfate Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-22